# SDR FXTA20240312001

- Difficulty date: March 12, 2024
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 172 hours, 214 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cylinder
- Part number: 786133025
- Part serial: ATE0019
- Condition: Leaking
- Location: Zone 200
- Part time: 172 hours, 214 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER BIAS SYSTEM ALLOWING RUDDER TO FAVOR ONE SIDE INSTEAD OF BALANCING AS DESIGNED. MORE PILOT RUDDER INPUT REQUIRE TO COUNTER ACT.
